# SDR AALA201802199046

- Difficulty date: January 22, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327861420500
- Condition: Corroded
- Location: Frames 37-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK IN THE PAX CABIN, BETWEEN FRAMES 37 TO 38 AT RBL -Y450.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, DRAWINGS F53279681, AND F53278700.
